# SDR FDEA201609113190

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51063
- Condition: Chafed
- Location: Bs 780-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OTBD FLANGE AT BS 780 - 880 LBL 45.5, FOUND OVAL SHAPE CHAFED.  THE SEAT TRACK WAS REMOVED IAW SRM 51-40-02-0G REV 119.0.   A NEW SEAT TRACK WAS FABRICATED IAW DWG 143N5016 SHT 1 REV A AND INSTALLED IAW  DWG 143N5080 SHT 5 REV A. REPAIR CLASSIFIED AS MAJOR.
